# SDR CA060129001

- Difficulty date: January 25, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Cessna 560CESSNA
- Engine: Pwa PW535A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Part number: PW535A
- Part serial: DC0007
- Condition: Low Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING CRUISE, THE LOW OIL PRESSURE WARNING ANNUNCIATED.  THE ENGINE WAS SHUTDOWN IN FLIGHT AND THE AIRCRAFT DIVERTED FOR AN UNSCHEDULED LANDING. MFG WILL INVESTIGATE THE INCIDENT AND ADVISE OF ROOT CAUSE ONCE ESTABLISHED. (TC NR 20060129001)
